# SDR SWAA2014090931701

- Difficulty date: August 22, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 34,366 hours, 16,484 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D637239
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK FLANGES CRACKED AT BS 727B RBL 24.75.  REPAIRED FLANGES IAW EA.
